I took the plan b last month on March 5

Patient

Q: I took the plan b last month on March 5 got my period March 10, I'm really concern about pregnancy because it's been more than 5-6 weeks that I haven't gotten my period. I have been having sex. I don't know if I should take a pregnancy test or maybe just wait. Is plan B really messing everything up ?

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
This delay does not seem related to plan b, as you already got your period after you took the plan b.
I will advise you to take the pregnancy test, as the sudden delayed period for someone who has regular cycles with active sexual life, indicates towards pregnancy.

Hope this was helpful,
Regards.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews